MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735665
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9 735836, (cable ethernet kit s8 svc) serial/lot #: unknown, udi#: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a spinal procedure.It was reported that the camera was unable to see any spheres and the o-arm tracker.The representative recommended disconnecting the main cart and camera cart until the network connection lost message appears on the camera cart.At this point the camera cart was re-connected and communication and tracking was reestablished successfully.There was no impact to the patient and delay was less than an hour.Additional information received, it was stated that in troubleshoot an amber light displayed on the camera.Technical service walked the representative through ndi toolbox to check the status.The representative reported "scu" connection failure.Then they checked the self test and the psu and scu was red and not connected.They then removed the covers and checked the ethernet connections on both ends.After reseating both the ends, they checked the self test status again, error messages were still red.The representative tried another ethernet cable and checked the self test, error messages went away.The representative noticed the ethernet cable being kinked.

Brand Name
STEALTHSTATION S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key12336065
Report Number1723170-2021-02102
Device Sequence Number4542155
Product Code HAW
UDI-Device Identifier00763000272760
UDI-Public00763000272760
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735665
Device Catalogue Number9735665
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight93